A free boundary problem arising in some reacting-diffusing system

D. Hilhorst, Y. Nishiura, M. Mimura

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We prove the well-posedness for a one-dimensional free boundary problem arising from some reaction diffusion system. The interfacial point hits a boundary point in finite time or remains inside for all time. In the large diffusion limit, the system is reduced to ordinary differential equations of finite dimension.

Original languageEnglish
Pages (from-to)355-378
Number of pages24
JournalProceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume118
Issue number3-4
DOIs
Publication statusPublished - 1991
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A free boundary problem arising in some reacting-diffusing system'. Together they form a unique fingerprint.

Cite this